Aug 21, 2003
I was diagnosed with AIDS in March '01 and since gotten my T's back up to 300/VL undect. Pretty steady on my regimen and physically stable other than emphysema (too many years of those damns cigs).
Recently, I started having severe panic attacks and anxiety disorder which has led to times when I feel totally out of control, i.e., severe trembling, shaking like seizures as well as the other typical symptoms of anxiety disorder. I've been on Zoloft and Xanax (as needed) for about a month and my psych switched me off the Zoloft to Lexapro while still continuing the Xanax. I've been on Viread, Viramune and Epivir for almost a year now for the HIV also. Is it safe for me to be taking all these meds together everyday, or am I just obsessing again? :)
Thanks so much for any info.
Response from Dr. Horwath
This particular combination of medications should not cause any safety concerns, beyond the usual side effects that could occur when these medicines are used by themselves. Drug interactions, in other words, should not be a problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Groin Pain After Barebacking Worried I Have HIV
- Muscle Ache After Performing Oral Sex Sign Of HIV AIDS
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Painful Red Spots After Anal Fingering Worried I Have HIV
- White Bumps After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.